Alert archive / New Jersey / Small Craft Advisories in 2018
Small Craft Advisory 103, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 23, 2018, 4:00 PM EST. It took effect at Nov 24, 2018, 6:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2018, 4:00 PM EST (21:00 UTC)
- In effect from
- Nov 24, 2018, 6:00 PM EST
- Expired
- Nov 24, 2018, 9:47 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
687 WHUS71 KPHI 232100 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 400 PM EST Fri Nov 23 2018 ANZ450>455-241100- /O.NEW.KPHI.SC.Y.0103.181124T2300Z-181125T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 400 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 6 PM EST SUNDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6:00 PM Saturday until 6:00 PM Sunday. * WINDS AND SEAS...Southeast winds around 15 knots with gusts up to 25 knots on Saturday evening, becoming west on Saturday night. Northwest wind 10 to 15 knots with gusts up to 25 knots on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
5 follow-up statements
895 WHUS71 KPHI 241125 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 625 AM EST Sat Nov 24 2018 ANZ450>455-250030- /O.CON.KPHI.SC.Y.0103.181124T2300Z-181125T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 625 AM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST SUNDAY... * WINDS AND SEAS...Southeast winds around 15 knots with gusts up to 25 knots this evening, becoming west on overnight. Northwest wind 10 to 15 knots with gusts up to 25 knots on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
326 WHUS71 KPHI 242043 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 343 PM EST Sat Nov 24 2018 ANZ430-431-250945- /O.EXB.KPHI.SC.Y.0103.181125T0400Z-181125T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 343 PM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SUNDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 11 PM this evening to 4 PM EST Sunday. * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-250945- /O.CON.KPHI.SC.Y.0103.181124T2300Z-181125T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 343 PM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY... * WINDS AND SEAS...Southeast winds around 15 knots with gusts up to 25 knots this evening, becoming west on overnight. Northwest wind 10 to 15 knots with gusts up to 25 knots on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
384 WHUS71 KPHI 242344 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 644 PM EST Sat Nov 24 2018 ANZ430-431-251245- /O.EXT.KPHI.SC.Y.0103.181124T2344Z-181125T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 644 PM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 25 kt early this evening, becoming Northwest 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-251245- /O.CON.KPHI.SC.Y.0103.000000T0000Z-181125T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 644 PM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 30 kt early this evening becoming Northwest 15 to 25 kt with gusts up to 30 kt later tonight. Northwest winds 10 to 15 kt with gusts up to 25 kt on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
610 WHUS71 KPHI 250209 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 909 PM EST Sat Nov 24 2018 ANZ450>453-251515- /O.UPG.KPHI.SC.Y.0103.000000T0000Z-181125T2300Z/ /O.NEW.KPHI.GL.W.0039.181125T0209Z-181125T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 909 PM EST Sat Nov 24 2018 ...GALE WARNING IN EFFECT UNTIL 5 AM EST SUNDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 5 AM EST Sunday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...East and northeast winds 10 to 25 kt with gusts up to 35 kt through this evening becoming Northwest 15 to 25 kt with gusts up to 30 kt early Saturday morning. Northwest winds 10 to 15 kt with gusts up to 25 kt on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ454-455-251515- /O.CON.KPHI.SC.Y.0103.000000T0000Z-181125T2300Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 909 PM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 30 kt early this evening becoming Northwest 15 to 25 kt with gusts up to 30 kt later tonight. Northwest winds 10 to 15 kt with gusts up to 25 kt on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-251515- /O.CON.KPHI.SC.Y.0103.000000T0000Z-181125T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 909 PM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 25 kt early this evening, becoming Northwest 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
431 WHUS71 KPHI 250247 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 947 PM EST Sat Nov 24 2018 ANZ454-455-251600- /O.UPG.KPHI.SC.Y.0103.000000T0000Z-181125T2300Z/ /O.EXA.KPHI.GL.W.0039.000000T0000Z-181125T1000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 947 PM EST Sat Nov 24 2018 ...GALE WARNING IN EFFECT UNTIL 5 AM EST SUNDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 5 AM EST Sunday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt tonight. Northwest winds 10 to 15 kt with gusts up to 25 kt on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-251600- /O.UPG.KPHI.SC.Y.0103.000000T0000Z-181125T2100Z/ /O.EXA.KPHI.GL.W.0039.000000T0000Z-181125T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 947 PM EST Sat Nov 24 2018 ...GALE WARNING IN EFFECT UNTIL 5 AM EST SUNDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 5 AM EST Sunday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ450>453-251000- /O.CON.KPHI.GL.W.0039.000000T0000Z-181125T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 947 PM EST Sat Nov 24 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS AND SEAS...East and northeast winds 10 to 25 kt with gusts up to 35 kt tonight becoming Northwest 15 to 25 kt with gusts up to 30 kt early Saturday morning. Northwest winds 10 to 15 kt with gusts up to 25 kt on Sunday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 3:54 PM EST, 6 minutes earlier.
Area forecast discussion, Nov 23, 3:54 PM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
354 PM EST Fri Nov 23 2018
.SYNOPSIS...
Cold high pressure located off the New Jersey coast this
afternoon will continue to move out to sea. Low pressure is
forecast to develop along the Southeast coast on Saturday. The
low is expected to strengthen as it passes over the waters off
Delaware and New Jersey on Saturday night, then continues
northeastward on Sunday. Another low is anticipated to move
across the southern and eastern Great Lakes on Sunday night and
Monday with a secondary low developing along the Middle Atlantic
coast. Both systems should lift to our north and northeast on
Tuesday. High pressure is expected to follow for the period from
Wednesday through Friday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The arctic high is forecast to continue pushing off the coast
tonight. The wind in our region should become light and
variable.
A deck of stratocumulus extending from the lower Susquehanna
River Valley over the Chesapeake Bay vicinity and the Delmarva
will continue to be slow to erode. Additional clouds are
forecast to advect over our region during the night.
The increasing cloud cover should result in a non-diurnal
temperature trend. Many locations should achieve their minimum
temperature before midnight. Lows are expected to range from the
teens up north to the lower 30s in our far southern counties.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Thickening and lowering clouds are anticipated for Saturday
morning. Precipitation will overspread our region from the west
and southwest during the late morning and afternoon. It
continues to appear as though temperatures may be cold enough at
the onset to result in a brief period of freezing rain in the
Poconos. However, confidence in the development of freezing rain
is not high enough to warrant an advisory at this time.
The rain should become heavy at times late in the day as the
surface low reaches the waters off the Middle Atlantic coast.
The heavy rain will likely continue into the evening hours
before tapering off from southwest to northeast late on Saturday
night. Rainfall totals of 0.75 to 1.25 inches are expected to
be common. There may be some minor flooding of streams, creeks,
roadways and areas of poor drainage.
Highs on Saturday should range from the middle and upper 30s in
the Poconos to the upper 50s in southern Delaware. Lows on
Saturday night are forecast to favor the 30s and lower 40s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
For Sunday, the area gets a reprieve between systems as the
first one quickly moves away and weak, transient surface ridging
moves in. Expect dry weather through the day though under a mix
of sun and clouds with highs generally in the 50s, except upper
40s across the southern Poconos. Clouds increase Sunday night
as the next system moves into the midwest in response to a
deepening upper level trough over the central CONUS.
The heaviest, steadiest rain with the aformentioned system
moves through Monday morning as the primary low moves NE through
the Lower Great Lakes. This system also looks to be fairly
quick moving but it's possible it could bring 0.5 to 1 inch of
rain. This could once again result in urban and small stream
flooding issues as well as continuing rises on the main stem
rivers. With the primary low tracking N/W of the region temps
will remain fairly mild with highs generally in the 50s except
low to mid 40s over the southern Poconos and NW NJ.
Following Monday's system a cold front moves through setting
the stage for much colder conditions through the much of the
remainder of next week. In fact as blocking develops in the
North Atlantic this will result in a large closed upper level
low persisting over the NE through much of next week. At the
surface, winds will be out of the W/NW continuing to usher in
colder air. Expect generally dry but cool weather for the period
next Tuesday through Thursday but the W/NW flow could bring
some snow showers and flurries into northern parts of the CWA at
times across the southern Poconos and NW NJ. Highs will
generally be in the 30s across the southern Poconos and NW NJ
and only in the low to mid 40s elsewhere.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR with an increase in clouds. Variable wind 6 knots
or less.
Saturday...Conditions lowering to MVFR and IFR with rain
arriving in the afternoon. The rain will become heavy at times.
Easterly wind 5 to 10 knots.
OUTLOOK...
Saturday night...IFR and MVFR conditions in rain.
Sunday...MVFR conditions possible early, then improving to VFR
for the afternoon.
Sunday night-Monday...Conditions expected to lower to MVFR and
IFR with rain increasing as an area of low pressure moves across
the area. East to southeast winds ahead of the low, shifting to
northwest behind the low. Winds could gust 25-35 knots at
times, especially late day Monday.
Monday night-Tuesday...Conditions expected to be VFR. However,
northwest winds could gust 20-30 knots at times.
Tuesday night-Wednesday...Conditions expected to be VFR.
&&
.MARINE...
High pressure will continue to influence the coastal waters of
New Jersey and Delaware for tonight. Low pressure should
approach from the southwest on Saturday before passing through
the area on Saturday night.
Wind gusts and wave heights are expected to increase on
Saturday night. As a result, we have issued a Small Craft
Advisory for that time period for our ocean waters.
OUTLOOK...
Sunday-Sunday night...Winds will likely fall below SCA levels
however seas are likely to stay elevated at or above SCA levels.
Monday-Monday night...At least Small Craft Advisory level
conditions expected, with Gale force conditions likely
Tuesday through Wednesday....Conditions lower to Small Craft
Advisory levels.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 PM Saturday to 6 PM EST Sunday for
ANZ450>455.
&&
Synopsis...Iovino
Near Term...Iovino
Short Term...Iovino
Long Term...Franklin
Aviation...Fitzsimmons/Iovino
Marine...Fitzsimmons/IovinoHazardous weather outlook, Nov 23, 3:00 AM EST, 13 hours before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 300 AM EST Fri Nov 23 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-240800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 300 AM EST Fri Nov 23 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is the potential for heavy rain on Saturday afternoon into Saturday evening, and again on Monday. The rain may result in minor flooding of rivers and creeks, along with some roadways and areas of poor drainage. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-240800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 300 AM EST Fri Nov 23 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Northwesterly gale force winds may occur late day Monday into early Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
Nearby
Small Craft Advisories in New Jersey, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.